# SDR I5EA2018021500001

- Difficulty date: February 11, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 71,308 hours, 47,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230, AFT CARGO FIRE ALARM WENT OFF, COMPLETED CARGO FIRE PROCEDURE PER QRH, RETURNED TO DEPARTURE AIRPORT.
